# SDR CA080926002

- Difficulty date: September 26, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 82920010227
- Condition: Damaged
- Location: Hyd System
- Part time: 12,782 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT THE FLIGHT CREW REPORTED A LOSS OF NR 2 HYDR QUANTITY AND HYDR LOW PRESSURE CAUTION LIGHT.  MX DISCOVERED A HYDR TUBE LOCATED AT APPROX STA X409.00 RT SIDE HAD A (2) CENTIMETER CRACK LONGITUDINALLY ON THE INNER RADIUS OF A 90 BEND.  TUBE WAS PART OF THE MLG DOWN SYS, PRESSURE LINE, NR 2 HYDR.  TUBE WAS REPAIRED IAW THE AMM AND ACFT RETURNED TO SERVICE.
